MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LCCK NEXGEN LOCKING SCREW STRIPED PURPLE ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. LCCK NEXGEN LOCKING SCREW STRIPED PURPLE ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: hi-fatigue bone cmt catalog # 00112114001, lot # 22ka18510.Tibial block and screws catalog # 00598800226, lot # 64278437.Tibial block and screws catalog # 00598800227, lot # 65578208.Femoral component catalog # 00599401392 ,lot # 64903876.Stemmed tibial component catalog # 00598002702, lot # j7370864.Stem extension catalog # 00598801012, lot # 65672620.Stem extension catalog # 00598802011, lot # 65672620.Stem extension catalog # 00598801012, lot # 65584553.G2: france.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure one years post implantation due to device screw had become unsuitable and the thread was defective.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of being implanted in the form of nicks, gouges, and the body around the articular surface is deformed.Evaluation of the support screw found the head of the screw was fracture off.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LCCK NEXGEN LOCKING SCREW STRIPED PURPLE ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19816621
Report Number0001822565-2024-02445
Device Sequence Number12931516
Product Code JWH
UDI-Device Identifier00889024224889
UDI-Public(01)00889024224889(17)271129(10)65712586
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599402214
Device Lot Number65712586
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale